# SDR 05FDEA02498

- Difficulty date: August 17, 2005
- Submitted: September 27, 2005
- Operation: Air carrier
- Aircraft: N483FE
- Make and model: Boeing 727227
- Aircraft serial: 21465
- Aircraft time: 40,249 hours, 26,998 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, NR 5 SLAT, LEADING EDGE RIB CRACKED OUTBOARD OF OUTBOARD MAIN   TRACK.  REMOVED AND REPLACED RIB IAW SRM 51-30-5, 51-30-2.
